Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (985 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2000-03-31
Exponential Stability of a Nonlinear Distributed Parameter SystemJouko Tervo and M. Nihtilä (1) University of Kuopio, Finland
(2) University of Helsinki, Finland
A nonlinear parabolic partial differential equation model describing the behaviour of a distributed parameter fixed-bed bioreactor is studied here. Exponential stability around the steady state solution for exponentially decaying deviations in the input and disturbance are proved via abstract formulation of the model as an evolution equation and by utilizing semigroup theory and asymptotic stability of the corresponding evolution operator.
Keywords: Infinite-dimensional nonlinear systems, parabolic partial differential equations, ex-ponential stability, fixed-bed bioreactors
Tervo Jouko, Nihtilä M.: Exponential Stability of a Nonlinear Distributed Parameter System. Z. Anal. Anwend. 19 (2000), 77-93. doi: 10.4171/ZAA/939